welcome to HealthcareMagic
No sir G6PD is a deficiency of a sort in blood .In person like you some medicines are contraindicated but as for the test of HIV or any kind it will not affect the result of any test so no need to worry.
As you mentioned you are a patient of glucose 6 phosphate dehydrogenase deficiency.
In this condition there will breakdown of red blood cells when they come in contact with some particular chemical which have oxidant property.
So, your hiv testing will not be affected by the condition..
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
My father got effected with Aids and died before 13 years and my mother got tested HIV immediately when my father is in hospital and her result is negative, then after my father death she again got tested after 2 years same result negative and when she went for surgery after 4 years she got tested in that samples also it shown negative , so after my dad death she tested for 3 times it shown negative now its 13 years completed , recently she is troubling with digestion , her weight was reducing normal and again increasing normal , so now I got dought , stil we can get her test .?
Hi Doc, had an unprotected sex twice with a female, hiv status unkown. Took ELISA tests, 28 days and 5 months after exposure, both were negative. But I been taking allergy shots, two months before encounter and up until now. So in between the allergy shots, I took the ELISA tests. Did my allergy shot affected the HIV test results or are the result on both ELISA tests conclusive and I don t need any tests anymore?
My Friend Male 49 yrs Old had Cutaneous Histoplasmosis ( with splenomegaly , No systemic involvement) in XXXXXXX 2010 , CD4- 214 ( 45%), Hiv RNA -negative, AntiDNA-4.0, ANA-1:80, TEE- No vegitation, It was cured and no recurrence there after , can...
Hi there, I have been given this prescription to help with a Yeast Infection in my armpits, I am reading the material in this article and do not see anything related to this, can you help me with that? I have been sick since Nov 14 diagnosed with H.Influenza e, have had both ear infections one ruptured, my hearing is still impaired going to a specialist Jan 28, both eye infections which was quickly cleared and still a sinus infection which is very frustrating. It has been 2 months now....but also just diagnosed with a Mono virus in my liver...so quite the issues at hand. This yeast infection in my armpits has reoccurred for the 3rd time since the summer only using the cream but my dr decided to give me this pill. Would really appreciate your advice. Many thanks. I am a 58 yr old female. Harriet.
My daughter has a thrush like condition in her mouth. She was on antibiotics. she started taking probiotics and it came back again. She has been online and is worried that she has diabetes. She is 22 and does not have insurance. What can you tell me?